# SDR HEEA968215

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Malfunction
- Location: Cockpit Alt Hold
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALT HOLD WILL NOT ENGAGE.
